# SDR FDEA201402140322

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM HAS CORROSION STATION 1681, LBL 65 - RBL 65.  REMOVED CORROSION ON UPPER & LOWER FLANGE, FOUND A CRACK IN THE FLANGE OF THE FLOOR BEAM THAT IS NOT PERMITTED IAW SRM 53-00-51 PG 101 FIG SHEET 1.  R & R FLOOR BEAM IAW SRM 51-40-02-0 & DWG 146N5111 AT STATION 1681, LBL 65 TO RBL 65.
